No Cover Image

Journal article 529 views

Monads and comonads on module categories / Gabriella Böhm; Tomasz Brzeziński; Robert Wisbauer; Tomasz Brzezinski

Journal of Algebra, Volume: 322, Issue: 5, Pages: 1719 - 1747

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra
ISSN: 0021-8693
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1051
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 1719
End Page: 1747